# SDR 2001UALA00142

- Difficulty date: February 22, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 38,872 hours, 6,203 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Ground Wire
- Condition: Damaged
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

APU BATTERY GROUND GD3072DC OVERHEATED.  INSULATION BLANKETS HEAT DAMAGED.  *S/D*  ACCOMPLISHED DETAILED VISUAL INSPECTION OF ALL EFFECTED WIRE BUNDLES AND INSTALLATIONS LOCATED IN E6-1 SHELF AND P49 PANEL.  ALL WIRING CHECKED OK, EXCEPT APU BATTERY GROUND WIRE.  REPLACED APU BATTERY GROUND BRACKET (P/N 287T0152-4), APU BATTERY GROUND WIRE W1048-007-1/0 AND GROUND GD3072DC HARDWARE.
